# SDR CA040609008

- Difficulty date: June 7, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Amd FALCON900
- Engine: Garrtt TFE7315BR
- System (JASC): 7334 · Fuel Pressure Sensor
- Part: Pressure Switch
- Part number: 8G12561
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) DURING WALK AROUND AFTER COMPLETION OF A FLIGHT, NOTICED FUEL LEAKING OUT OF BOTTOM OF NR 1 ENGINE COWLING.  FOUND NR 1 FUEL PRESSURE SWITCH LEAKING OUT OF VENT HOLE. SWITCH WAS REPLACED WITH A NEW UNIT AND TESTED OK.
